Large deviation theorems in a multinomial scheme of trials
Diskretnaya Matematika, Tome 5 (1993) no. 2, pp. 83-89
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DM_1993_5_2_a5,
author = {A. N. Timashev},
title = {Large deviation theorems in a~multinomial scheme of trials},
journal = {Diskretnaya Matematika},
pages = {83--89},
year = {1993},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_1993_5_2_a5/}
}
A. N. Timashev. Large deviation theorems in a multinomial scheme of trials. Diskretnaya Matematika, Tome 5 (1993) no. 2, pp. 83-89. http://geodesic.mathdoc.fr/item/DM_1993_5_2_a5/